# SDR DALA2021122908146

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CONTINUITY FITTING RH SIDE, CRACK LENGTH: 0.190 INCH, V ERTICAL CRACK. AD 2020-17-03/ WORKCARD 5311-01226-01. REQUESTING REPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. PERFORMED REPAIR INSTRUCTIONS FOR CONTINUITY FITTING RH SIDE AS PER ER/A 595412-14AD REV:ORIGINAL , APPROVED DATE 28/DEC/21 ;AND HAS BEEN COMPLIED WITH AND PRI 595412-14AD REV 0, REV 1,MATCHES. SEE LOG PAGE FOR TIME CONTROLLED ITEMS DTE :LOG PAGE2067204. RII INSPECTION COMPLETE 0527461 AE200QC JOB COMPLETE ASSOCIATED ER/A 00-595412 ADDED FOR AC 3263. (LP# 2067939)
